# SDR ASAA2013120696644

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 26,643 hours, 8,095 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Filter
- Part number: 2685336
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WONT HOLD ELECTRICAL LOAD AND AUTO SHUTDOWN.  ACFT GROUNDED.  OPERATED APU, AUTO SHUTDOWN OCCURRED.  MAINTENANCE MESSAGE 49-31171; R & R INLET FUEL FILTER IAW AMM 49-31-21. OPERATED APU WITH FULL LOAD, IAW AMM OPS CHECK 49-11-00, APU OPERATED NORMAL, NO LEAKS NOTED.
